Kadian Withdrawal Signs and Symptoms


Kadian Withdrawal Signs and Symptoms

Although withdrawal from Kadian may make a person feel sick and can be quite uncomfortable, it is not usually life-threatening. A big sign of withdrawal from Kadian will be the urge to continue taking this drug without need. Since the person's body is so used to having Kadian in its system, once the drug use is stopped and withdrawal kicks in the only way they can feel better is to take another dose.


Many abusers will choose to do this instead of experiencing the withdrawal.

The withdrawal symptoms from Kadian abuse may vary in intensity and will include:

  • Restlessness
  • Anxiety
  • Sweating
  • Chills
  • Muscular Pain
  • Irritability
  • Watery Eyes
  • Runny Nose
  • Dilated Pupils
  • Excessive Yawning
  • Backache
  • Joint Pain
  • Nausea
  • Vomiting
  • Loss of Appetite
  • Weakness
  • High Blood Pressure
  • Fast Breathing
  • Rapid Heart Rate
  • Diarrhea


With long term misuse of the drug Kadian a person may experience many negative side effects to the body as well as permanent damage that may lead to lifelong health problems and irreversible damage.

Some of the negative effects from misuse of this drug may include respiratory depression and constipation. Acute overdose of the drug Kadian can produce:

  • Severe Respiratory Depression
  • Coma
  • Muscular Weakness
  • Pupil Constriction
  • Low Blood Pressure
  • Low Heart Rate
  • Death

Kadian will produce less severe effects on the body for patients who are legitimately prescribed this drug by their doctor. Those effects include drowsiness and lightheadedness.

Kadian Abuse Treatment Options

Primarily a Kadian abuser may want to visit their physician first to discuss their options for treatment. They may suggest tapering off this medication slowly and entering a medically-supervised detoxification program. There they will be able to detox off of the drug safely and may even be prescribed medication by a doctor to make their withdrawal more comfortable. The treatment for withdrawal and addiction from Kadian would best be treated in a reliable rehabilitation program. This program will probably include behavioral health therapy for psychological counseling and treatment of drug and alcohol addiction. Treatment should be based on the extent of the individual's addiction and a number of other factors.

Post Discussion

  1. There are no comments for this post yet. Use the form below to be the first!

Leave a comment


Addict

To protect the integrity of our site all comments are reviewed prior to being shown, we apologize for the small delay, but this brings a better experience for our readers. SPAM & rude comments are not tolerated. Using the 'Connect with Facebook' option will get your comment up faster!

Contact A Substance Abuse Counselor

We help people take the first steps toward getting help for their drug and alcohol usage and having drug-free lifestyles. To contact an alcohol/drug abuse counselor, please call 1-855-972-3233 or have a Counselor Contact You

Socialize with us